- Feb 18, 2017
Hi Andman, thanks for sharing! Did you have any muscle twitching or parasthesia symptoms?9 months in and completely recovered.
Unlike before, I never come back here. Back in January it was almost a compulsion to read every little post.
Anyway, for future folks that stumble on this, read my posts so you can get an idea of what a 6-9 month recovery may look like.
Exercise, sleep, and time.
If you're really struggling don't be afraid to try SSRIs to hold you over. Inhousepharmacy has them without a script.
seroquel (quetiapine) can also help if you have sleep issues. Can get without a script on most overseas pharmacies.
Yes, the first week or two I was restless, twitching while laying in bed. When I was by myself I paced back and forth throughout my house, restlessly, couldn't stand or sit still.Hi Andman, thanks for sharing! Did you have any muscle twitching or parasthesia symptoms?
Thank you for coming back to share this, you made a good thing. Means a lot and be happy out there!Yes, the first week or two I was restless, twitching while laying in bed. When I was by myself I paced back and forth throughout my house, restlessly, couldn't stand or sit still.
First 2-3 days I couldn't even sleep with the aid of lorazepam and other heavy sedatives. Completely lost sex drive and appetite, lost about 20 pounds but those came back 1.5-2 weeks in.
Very seldom if things are completely quiet I can make out a little tinnitus bus even that's faded away mostly. So I can say a complete recovery can happen for most given time.
my long term comedown started on 1st of april 2016
i don't feel i've recovered at all. just the same extreme of emotions and giving a shit or being absorbed in anything. anyone else in this boat? cannabis used to bring emotions an back but that's largely lost effect - i'll be high af and my perceptions/thoughts will be all stoned but i'll still be like, wow i feel absolutely almost nothing.
anyone else relate? it's been 5 years of this hell.
Lots of people have experienced this. The overwhelming majority get better pretty quickly. 5 days is nothing - your brain went through a lot. The best you can do is relax, eat well, get some exercise, try to get some sleep, and try not to worry about it. Millions of people have taken molly with no permanent issues in larger doses than you did.Hi so I took molly 2 nights in a row this last Friday and Saturday I took about .3 the first night and split .5 with 3 people the next day and rolled pretty decent both nights but I woke up Sunday with severe trembling and I was so nauseous I couldn't even stand. I ended up sleeping for a while that night and the next day I was still nauseous but doing a little better. Well since then I now constantly feel hyperfocused like I'm always in fight or flight mode and super anxious and incredibly emotional to the point were I just cry about anything and have had trouble sleeping to the point I've been taking meds and still wake up multiple times a night. It's been 5 days and I still feel this way and tbh I am scared I will never go back to normal like I damaged my brain. I have tried Googling this and all its done is freak me out more. Has anyone else gone through this and does it ever get better?
i wasn't using much at all. prior to dosing on the 1st of april 2016, i had maybe a small amount on 1st of jan 2016, and maybe some in september 2015. even on 1st of april it was like 'just' two lines of mixed md and coke.
i did use an immune supressant (for crohn's disease, an auto immune disease) on april 1st as well - though i'd be 'on' the same drug while doing molly before, on april i had been dosed the same day.
since then i've tried like
20 differnet supplements; lithium, preganolone, selank/semax, nsi 189, uridine, piracetam, loads of shit.
nsi 189 (with zero tolerance) brought back emotions somewhat - but it soon lost that effect (it lasted maybe for 1 day of dosing and then the next day the effect
was nearly all gone. and then i'll have to wait a year etc, to dose again, or else i'll do nothing.)
prozac also, on the first day of dosing with zero tolerance, seems to bring the emos back somewhat. but then the second day, third etc, does nothing noticable (and i'm p sure
this isn't just me adjusting to the new higher level of emos.'
aside from that nothing has helped. it's hell and i wouldn't wish this on anyone.
tinnitus sometimes -
awful sleep, esp for the first few years after. like wake up 12 times a night. no dreams or very low emo but intense dreams. i had extreme anger and agitation, felt like my mind was racing and couldn't
rest at all. prozac helps with this. didn't get any of the stranger symptoms like HPPD or w/e.
what have you tried/where are the others who haven't recovered? afaik on this forum everyone said that everyone got better within 24 months or so?